# SDR CA110726004

- Difficulty date: July 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7600 · Engine Controls
- Part: Fadec
- Part number: 8193007009
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FADEC CAUTION LIGHT ILLUMINATED ALONG WITH A POWERPLANT MESSAGE ON ED.  MX INTERROGATED CDS, FOUND FAULT CODE 776A FOR NR 2 ENGINE ON 18TH OF JULY 2011.  FURTHER INTERROGATION OF CDS FOUND SEVERAL FAULT CODES FOR CH A OF NR 2 ENG FADEC WHICH INCLUDE 700,701,702,709,710, 724,725, AND 759.  R & R NR 2 ENGINE FADEC. ALL FAULT CODES CLEARED.
